What should I do if I gave my mother Pepcid with her tramadol?
Question posted by Gena Seeber on 5 Dec 2021
Last updated on 5 December 2021 by Missy1315
Hi, I’ve taken Pepcid with my Tramadol with no medication interactions.
The only side effect I observed was a bad case of dry eyes, but I suspect it’s because I’m also taking 2 other antihistamines (Pepcid is a H2 antihistamine that is used for heartburn) I decided to pause the Pepcid just to see if it was the culprit, and my tears are thankfully starting to return on their own.
I would recommend to just keep an eye on your mom and ask her if she’s experiencing burning, a feeling of sand in her eyes, or see if she’s rubbing her eyes or if they’re red. The dry eyes were extremely uncomfortable and not having enough tears can be dangerous for the cornea, so it’s important to detect it early. I don’t know if it’s the combination of Pepcid and Tramadol, I don’t think so but it’s better to be safe than sorry and just monitor any signs of dry eye.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.